# SDR TWAA9819301

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001143
- Condition: Failed
- Location: Nr 3 Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE NUMBER 3 GALLEY COFFEEMAKER CAUSED SPARKS.  CREW PULLED CIRCUIT BREAKER.  MAINT REPLACED THE COFFEEMAKER.  CHECK-C 2-28-98 MCI.
